# SDR SWIA2020072951537

- Difficulty date: July 11, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: No Test
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR - FAILS CLEARANCE CHECK - EXCESSIVE GAP AT FWD RH EDGE.    (C-CHECK) RO 7/25/2020    REMOVED AND INSTALLED NEW LH AND RH NLG AFT DOOR HINGE FITTINGS. REF BOMBARDIER DWG AND CRJ700 SRM. CLEARANCE AND LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD.
